Illinois Journal of Mathematics

Relative Chow groups

Steven E. Landsburg

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 35, Issue 4 (1991), 618-641.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987675

Digital Object Identifier
doi:10.1215/ijm/1255987675

Mathematical Reviews number (MathSciNet)
MR1115990

Zentralblatt MATH identifier
0746.19007

Subjects
Primary: 19E15: Algebraic cycles and motivic cohomology [See also 14C25, 14C35, 14F42]
Secondary: 14C15: (Equivariant) Chow groups and rings; motives 14C35: Applications of methods of algebraic $K$-theory [See also 19Exx]

Citation

Landsburg, Steven E. Relative Chow groups. Illinois J. Math. 35 (1991), no. 4, 618--641. doi:10.1215/ijm/1255987675. https://projecteuclid.org/euclid.ijm/1255987675


Export citation